| Model Number |
100043-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
03/07/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per clinical trial (b)(6): on (b)(6) 2019, patient underwent bilateral breast augmentation mastopexy using a full vertical and horizontal t incision.Two pieces of galaform (galaflex 3dr) were used.There were not any concomitant procedures.On (b)(6) 2019, incision site complication of right breast was reported.Patient treated with medication (bactrim, bactroban, cipro, doxycycline) and on (b)(6) 2019, vertical scar was excised.On (b)(6) 2019, wound was excised (again) and closed.Resolved without sequelae on (b)(6) 2019.Review of medical affairs identified that the reported ae is likely related to the device and serious.
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op incision site complication.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.